American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Markus Brodmann, Andri Cathomen and Bernhard Keller. Bounding patterns for the cohomology of vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2327-2336.
Abstract, references, and article information   
View Article: PDF

[2] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[3] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF

[4] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Divaani-Aazar, R. Naghipour and M. Tousi. Cohomological dimension of certain algebraic varieties. Proc. Amer. Math. Soc. 130 (2002) 3537-3544. MR 1918830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kevin Houston. Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998) 323-331. MR 1459124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ken-ichiroh Kawasaki. On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996) 3275-3279. MR 1328354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ngô Viêt Trung. Reduction exponent and degree bound for the defining equations of graded rings . Proc. Amer. Math. Soc. 101 (1987) 229-236. MR 902533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gennady Lyubeznik. Some algebraic sets of high local cohomological dimension in projective space . Proc. Amer. Math. Soc. 95 (1985) 9-10. MR 796437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shiro Goto. A note on quasi-Buchsbaum rings . Proc. Amer. Math. Soc. 90 (1984) 511-516. MR 733397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1